Note on curves in a jacobian

Elisabetta Colombo; Bert Van Geemen

Compositio Mathematica (1993)

  • Volume: 88, Issue: 3, page 333-353
  • ISSN: 0010-437X

How to cite


Colombo, Elisabetta, and Van Geemen, Bert. "Note on curves in a jacobian." Compositio Mathematica 88.3 (1993): 333-353. <>.

author = {Colombo, Elisabetta, Van Geemen, Bert},
journal = {Compositio Mathematica},
keywords = {Abel-Jacobi equivalent cycles; Chow group; curves in a jacobian},
language = {eng},
number = {3},
pages = {333-353},
publisher = {Kluwer Academic Publishers},
title = {Note on curves in a jacobian},
url = {},
volume = {88},
year = {1993},

AU - Colombo, Elisabetta
AU - Van Geemen, Bert
TI - Note on curves in a jacobian
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 88
IS - 3
SP - 333
EP - 353
LA - eng
KW - Abel-Jacobi equivalent cycles; Chow group; curves in a jacobian
UR -
ER -


  1. [ACGH] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris, Geometry of Algebraic Curves I, Grundlehren267, Springer Verlag (1985). Zbl0559.14017
  2. [B1] A. Beauville, Quelques Remarques sur la Transformation de Fourier dans I'Anneau de Chow d'une Variété Abélienne, Algebraic Geometry (Tokyo/Koyto 1982). Notes Math.1016, 238-260, Springer1983. Zbl0526.14001MR726428
  3. [B2] A. Beauville, Sur l'anneau de Chow d'une variété abéliene, Math. Ann.273 (1986) pp. 647-651. Zbl0566.14003MR826463
  4. [C] G. Ceresa, C is not algebraically equivalent to C- in its Jacobian, Annals of Math.117 (1983) 285-291. Zbl0538.14024MR690847
  5. [DM] C. Deninger and J. Murre, Motivic decomposition of abelian schemes and the fourier transform, J. reine angew. Math.422 (1991) 201-219. Zbl0745.14003MR1133323
  6. [GS] B.H. Gross and C. Schoen, The canonical cycle on the triple product of a pointed curve, to appear. 
  7. [K] K. Künneman, On the Chow motive of an abelian scheme, in: Proceedings of the Conference on Motives, Seattle1991, (eds.), U. Jannsen, S. Kleiman and J. P. Serre (AMS Proceedings in Pure Mathematics). Zbl0823.14032MR1265530
  8. [M] J.P. Murre, On a conjectural filtration on the Chow groups of an algebraic variety, in: Proceedings of the Conference on Motives, Seattle1991, (eds.), U. Jannsen, S. Kleinman and J. P. Serre (AMS Proceedings in Pure Mathematics). Zbl0805.14001
  9. [N] M.V. Nori, Algebraic Cycles and Hodge Theoretic Connectivity, preprint University of Chicago (1991). MR1198814

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.